Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2024

On Some Cauchy Type Mean-Value Theorems with Applications

Uğur Selamet Kırmacı

Communications in Advanced Mathematical Sciences Cilt 7 · Sayı 3 · ss. 147–156 · 01.01.2024
DOI ile aç

Atıf için künye

Kırmacı, U. S. (2024). On Some Cauchy Type Mean-Value Theorems with Applications. Communications in Advanced Mathematical Sciences, 7(3), 147–156. https://doi.org/10.33434/cams.1503610

BibTeX
@article{kirmaci2024-153705,
  author = {Kırmacı, Uğur Selamet},
  title = {On Some Cauchy Type Mean-Value Theorems with Applications},
  journal = {Communications in Advanced Mathematical Sciences},
  year = {2024},
  volume = {7},
  number = {3},
  pages = {147--156},
  issn = {2651-4001},
  doi = {10.33434/cams.1503610},
  url = {https://akademik.atauni.edu.tr/yayinlar/153705-on-some-cauchy-type-mean-value-theorems-with-applications}
}